# SDR YENA20140622120

- Difficulty date: June 22, 2014
- Submitted: July 1, 2014
- Operation: Air carrier
- Aircraft: N309JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000289
- Aircraft time: 14,790 hours, 9,062 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 34002210
- Part serial: 001725
- Condition: Failed
- Location: Emergency Lights
- Part time: 21,775 hours, 13,416 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT BELOW LT OVERWING EXIT INOPERATIVE.  R & R NR 4 EMERGENCY BATTERY PACK IAW AMM 33-30-01.  OPS CHECK OF EMERGENCY EXIT LIGHTS GOOD.
